# SDR HALA2015050800071

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 22,573 hours, 3,776 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: FE256001
- Part serial: FR6221
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L DOOR ESCAPE SLIDE/RAFT TEST DEPLOYMENT FAILED.  DURING SAMPLING INSPECTION IAW FORECAST 43-0525-8-0040, 1L DOOR FAILED TO OPEN SUFFICIENTLY TO FIRE THE SLIDE.  FOUND THE DOOR-DAMPER AND EMERGENCY-OPERATION CYLINDER HAD FAILED INTERNALLY.
